# SDR FDEA201012144666

- Difficulty date: December 14, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N473AC
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK AT RBL 24.75, BS 418-440, HAS SEVERAL NICKS, GOUGES, AND CORROSION. REMOVED CORROSION IAW SRM 51-10-02; AFTER REMOVAL OF NICKS, GOUGES, AND CORROSION, FOUND OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 7; ORIGINAL MATERIAL; .070", AFTER REWORK; .050", EXCEEDS 20 PERCENT ALLOWED, L=1.5", W=1". FABBED NEW SEAT TRACK FROM BS 418-440, RBL 24.75, MATERIAL BAC 1520-792, BATCH NR 1904663, IAW SRM 51-10-01.  TREATED/PRIMED.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-02, AT BS 418-440, RBL 24.75.  MAJOR REPAIR.
